# SDR DXTR2019120901

- Difficulty date: December 9, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N547QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0094
- Aircraft time: 2,394 hours, 1,621 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stud
- Condition: Damaged
- Location: Anti-Ice Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNTING STUD FOR WING ANTI-ICE CROSSFLOW VALVE HAS DAMAGED LOWER FUSELAGE SKIN @ APPROX FS 316.95 AND LBL 1.0.  

REPAIR ACCOMPLISHED:
ACCOMPLISHED TEXTRON AVIATION REPAIR DEFINITION SR-680A-ATA53-22175
DATED 07/19/2019.

A COPY OF THE REPAIR DEFINITION & FAA FORM 8100-9 DATED 07/19/2019 ARE ATTACHED.  A COPY HAS ALSO BEEN PROVIDED TO THE OWNER / OPERATOR (NJA).

NDT PERFORMED BY TOLEDO JET CENTER, LLC. CRS# 2TJR420B ON WORK ORDER TOL80852 DATED 12/08/2019.   A COPY HAS BEEN PROVIDED TO THE OWNER / OPERATOR (NJA).
